MathSciNet Relay Station
MathSciNet bibliographic data
MR1617675 (99c:20064) 20G20 (20E06 52C22)
Radin, Charles; Sadun, Lorenzo Subgroups of ${\rm SO}(3)$ associated with tilings. J. Algebra 202 (1998), no. 2, 611–633.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement